# SDR AALA20090723LGA04

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,656 hours, 32,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER FLASHLIGHT STRAP BROKEN.  REPLACED STRAP.
